MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, L, ø 32/+3.5, TAPER 12/14; HIP IMPLANT

ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, L, ø 32/+3.5, TAPER 12/14; HIP IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient had pain 6 weeks after implantation, predominantly localized at si-joint.It was recommended to use crutches for a few weeks and the pain has gone away.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: avenir cmpl ha ho nc size 4 item# 574102040, lot # 3113473.G7 vit e neutral lnr 32mm f item # 30103206, lot # 65051967.G7 pps ltd acet shell 56f item #010000665, lot # 7116776.G2: foreign: netherlands.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
No additional information at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored in order to identify potential adverse trends.Hip pain localized to the sacroiliac (si) joint was reported 6 weeks after tha.Conservative treatment of mobility with crutches was advised with no further treatment or intervention.The pain has since resolved.Pain at the operative site is an expected finding for several weeks after surgery due to the process of surgery, intraoperative positioning/stretching, and postop healing.As this is an expected finding and with no additional treatment outside of the standard of care however, with the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOLOX® DELTA, CERAMIC FEMORAL HEAD, L, ø 32/+3.5, TAPER 12/14
Common Device Name
HIP IMPLANT
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18231979
Report Number0009613350-2023-00657
Device Sequence Number11589683
Product Code LZO
UDI-Device Identifier00889024430334
UDI-Public(01)00889024430334(17)330331(10)3144363
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00877503203
Device Lot Number3144363
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown